# SDR SWAA2014080830721

- Difficulty date: August 3, 2014
- Submitted: August 8, 2014
- Operation: Air carrier
- Aircraft: N734SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27866
- Aircraft time: 54,392 hours, 31,730 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 143A006015
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD CHORD CRACKED AT BS 540 BELOW STRINGER 22L.  REPAIRED CHORD IAW EA.
